Title: REX, a Least-Squares Fitting Program for the Simulation and Analysis of X-Ray Reflectivity Data
Authors: ROBERTS K.j.CRABB T.a.GIBSON Peter neil
Citation: Computer Physics Communications vol. 77 p. 441-449
Publication Year: 1993
JRC N°: JRC9431
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC9431
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.